Skip to main content

Naturally Reductive Homogeneous Finsler Spaces

Abstract

In the present paper we study naturally reductive homogeneous (α,β)-metric spaces. We give some necessary and sufficient conditions for a homogeneous (α,β)-metric space to be naturally reductive.

This is a preview of subscription content, access via your institution.

References

  1. An, H., Deng, S.: Invariant (α,β)-metrics on homogeneous manifolds. Monatsh. Math. 154, 89–102 (2008)

    MathSciNet  Article  Google Scholar 

  2. Antonelli, P.L., Ingarden, R.S., Matsumoto, M.: The Theory of Sprays and Finsler Spaces with Applications in Physics and Biology. Kluwer, Dordrecht (1993)

    Book  Google Scholar 

  3. Asanov, G.S.: Finsleroid space with angle and scalar product. Publ. Math. Debrecen 67, 209–252 (2005)

    MathSciNet  MATH  Google Scholar 

  4. Asanov, G.S.: Finsleroid-finsler spaces of positive-definite and relativistic type. Rep. Math. Phys. 58, 275–300 (2006)

    MathSciNet  Article  Google Scholar 

  5. Bao, D., Chern, S.-S., Shen, Z.: An Introduction to Riemann-Finsler Geometry. Graduate Texts in Mathematics, vol. 200. Springer, New York (2000)

    Book  Google Scholar 

  6. Chern, S.S., Shen, Z.: Riemann-Finsler Geometry. Nankai Tracts in Mathematics, vol. 6. World Scientific Publishing, Singapore (2005)

    Book  Google Scholar 

  7. D’Atri, J.E., Ziller, W.: Naturally Reductive Metrics and Einstein Metrics on Compact Lie Groups. Memoirs of the American Mathematical Society, vol. 18. American Mathematical Society, Providence, RI (1979)

    MATH  Google Scholar 

  8. Deng, S., Hou, Z.: Invariant Randers metrics on homogeneous Riemannian manifolds. J. Phys. A: Math. Gen. 37, 4353–4360 (2004)

    MathSciNet  Article  Google Scholar 

  9. Deng, S., Hou, Z.: Invariant Finsler metrics on homogeneous manifolds. J. Phys. A: Math. Gen. 37, 8245–8253 (2004)

    MathSciNet  Article  Google Scholar 

  10. Deng, S., Hou, Z.: Naturally reductive homogeneous Finsler spaces. Manuscripta Math. 131, 215 (2010)

    MathSciNet  Article  Google Scholar 

  11. Gordon, C.: Naturally reductive homogeneous Riemannian manifolds. Can. J. Math. 37, 467–487 (1985)

    MathSciNet  Article  Google Scholar 

  12. Gray, A.: Riemannian manifolds with geodesic symmetries of order 3. J. Differ. Geom. 7, 343–369 (1972)

    MathSciNet  Article  Google Scholar 

  13. Kikuchi, S.: On the condition that a space with (α,β)-metric be locally Minkowskian. Tensor N. S. 33, 242–246 (1979)

    MathSciNet  MATH  Google Scholar 

  14. Kobayashi, S., Nomizu, K.: Foundation of Differential Geometry. Interscience Publishers, New York (1969)

    MATH  Google Scholar 

  15. Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry, vol. 2. Wiley-Interscience, New York (1969)

    MATH  Google Scholar 

  16. Kowalski, O.: Spaces with volume-preserving symmetries and related classes of Riemannian manifolds. Rend. Sem. Mat. Univ. Politec. Torino, Fasc. Speciale 131–158 (1985)

  17. Kowalski, O., Vanhecke, L.: Four-dimensional naturally reductive homogeneous spaces. Rend. Sem. Mat. Univ. ePolitec. Torino, Fasc. Speciale 223–232 (1985)

  18. Latifi, D.: Naturally reductive homogeneous Randers spaces. J. Geom. Phys. 60, 1968–1973 (2010)

    MathSciNet  Article  Google Scholar 

  19. Latifi, D.: Homogeneous geodesics in homogeneous Finsler spaces. J. Geom. Phys. 57, 1421–1433 (2007)

    MathSciNet  Article  Google Scholar 

  20. Latifi, D., Razavi, A.: Bi-invariant Finsler metrics on Lie groups. Aust. J. Basic Appl. Sci. 5(12), 507–511 (2011)

    Google Scholar 

  21. Matsumoto, M.: Theory of Finsler spaces with (α,β)-metric. Rep. Math. Phys. 31, 43–83 (1992)

    MathSciNet  Article  Google Scholar 

  22. Matsumoto, M.: A slope of a mountain is a Finsler surface with respect to a time measure. J. Math. Kyoto Univ. 29, 17–25 (1989)

    MathSciNet  MATH  Google Scholar 

  23. Matsumoto, M.: The Berwald connection of a Finsler space with an (α,β)-metric. Tensor N. S. 50, 18–21 (1991)

    MathSciNet  Google Scholar 

  24. Parhizkar, M., Latifi, D.: On the flag curvature of invariant (α,β)-metrics. Int. J. Geom. Methods Modern Phys. 13, 1650039 (2016)

    MathSciNet  Article  Google Scholar 

  25. Randers, G.: On an asymmetrical metric in the four-space of general relativity. Phys. Rev. 59, 195–199 (1941)

    MathSciNet  Article  Google Scholar 

  26. Salimi Moghaddam, H.R.: The flag curvature of invariant (α,β)-metrics of type \(\frac {({\alpha }+{\beta })^{2}}{{\alpha }}\). J. Phys. A: Math. Theor. 41, 275206 (2008)

    MathSciNet  Article  Google Scholar 

  27. Wolf, J.A.: The geometry and structure of isotropy irreducible homogeneous spaces. Acta. Math. 120, 59–148 (1968). Erratum: Acta. Math. 152 141–142 1984

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Mojtaba Parhizkar.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Parhizkar, M. Naturally Reductive Homogeneous Finsler Spaces. Vietnam J. Math. 50, 205–215 (2022). https://doi.org/10.1007/s10013-021-00490-y

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10013-021-00490-y

Keywords

  • Invariant metric
  • Homogeneous space
  • Naturally reductive homogeneous space
  • Invariant (α,β)-metric

Mathematics Subject Classification (2010)

  • 53C60
  • 53C30